Manic Depression - Priscilla
Have you tried homeopathic metal releasing remedies? Very high dopamine, such as people experience with mania, can be the result of high copper, combined with dopamine that is inaccurate. Inaccurately synthesized dopamine usually can not be regulated correctly so it can flood the brain, causing wakefulness and sometimes disorientation. Ask your doctor if B-6, as pyridoxal-5-phosphate, extra folic acid, and extra zinc, along with a metallic-removing remedy would be helpful in your case. Best of luck. PK
Re:Manic Depression - Timothy Long - firstname.lastname@example.org
I would recommend anyone who suspects heavy metals to use the Extended Health Heart Detox/Oral Chelation product that I use with my clients. It works very well to clear heavy toxic metals such a lead, mercury, aluminum, copper, etc, as well as chemicals, toxins, plaque buildup in the arteries, etc. Be sure to begin with the Extended Health Liver Support Formula as indicated. You can read about these products and purchase them here on our website.
Re:Manic Depression - Shaji - India
My mind and facial muscles are very stiff. So I can't express my feelings to others.I am doing Yoga regularly. It help me to reduce my depression.But the stiffness has no change. expecting an early reply from you, Thanking you, shaji.
Re:Manic Depression - Di - NY
My boyfriend is a diabetic and often becomes extremely depressed, I'm often forced into the role of cheering him up, sometimes I get angry at him for being so depressed and glum, what can I do to cope with this?
Re:Manic Depression - Barney
I have bi-polar disorder and I do see a therapist once a week. This treatment, along with the appropriate medications, has proven to be fairly effective. I still have ups and downs but they are not as rough as before my diagnosis. I do not believe that anyone should feel forced into cheering me up. That is a frustrating role. Understanding is important to me. That is what I need from my signifigant other. Try not to frustrate yourself so much. It is of no good to you or your boyfriend. Allow your boyfriend to take care of himself and you take care of yourself. The outcome will be much smoother.
Re:Manic Depression - Donna - Citrus Heights, CA
My middle daughter is bipolar. She has gotten off the lithium because it was causing her to begin renal failure. I'm not sure what she is taking now. I would like to know more about homeopathic treatments. My daughter is a rapid cycler from depression to mania. Fortunately, she takes her medication, as she realized she couldn't live a normal life otherwise. She works full time and supports her son. It is a hard life. She doesn think she'll live a long life because of all the medications she takes.
Re:Manic Depression - Kelly - Denver, Co
I have had great success with my bi-polar disorder by taking deprokote er 500-100mg a day...I am a very spiritually aware and intelligent woman who at one time wanted to believe the natural way would work but found myself still having problems with work and friends. Now at 29, I have recently gone on medication for the first time in my life and life is a whole lot easier. It makes sense. I don't have to work as hard to achieve the same results. I am nicer to people and the basic good of my personality and the good of the spirituality is beginning to fill my life instead of the negative effects..It was very difficult, I warn, for the first two weeks so I took ibrophen with medicine until side effects were over...see doctor to see if it would work for you and as for people who suffer with depression,their partners should help them only as much as they can help themselves. Find out that thing that cheers them up when they are in a bad mood...ie ice cream, a walk, a funny movie, and offer that to them. often times just that one thing will help them. Often times they just need to be alone for a little while...don't worry they'll come back...